# SDR 20000505AP028

- Difficulty date: August 21, 1999
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N1566C
- Make and model: Beech 1900C
- Aircraft serial: UC36
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Seal
- Part number: MS937116
- Condition: Leaking
- Location: Flow Divider
- Part time: 44 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED HEAVY EXHAUST FUMES ENTERING CABIN THROUGH BLEED AIR SYSTEM.  THIS WAS THE THIRD REPORT IN A ROW.  PREVIOUS REPAIRS INCLUDED REPLACING A CRACKED EXHAUST STACK.  COULD NOT DUPLICATE ON GROUND.  THE FINAL DISCREPANCY REPAIRED WAS TO REPLACE NR 1 ENGINE FUEL NOZZLE SEALS.  THE FINAL DISCREPANCY WAS VERIFIED ON GROUND RUNS AS WAS THE CORRECTION.  (M)
